# SDR AALA20100831TUL01

- Difficulty date: August 30, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 34,990 hours, 8,990 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: EM91795
- Condition: Faulty
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAD - CREW REPORTED PARKING BRAKE LIGHT ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED LANDED MAD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PARKING BRAKE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
